# SDR FDEA201903010528

- Difficulty date: March 1, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A310-324
- Aircraft serial: 457
- Aircraft time: 54,462 hours, 17,475 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Linkage
- Part number: GA595342
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  811  32-30  4584  01MAR19  GRR DURING LANDING GEAR RETRACTION. L/G RETRACTION FAULT. THE LEFT GEAR DOOR AMBER LIGHT WAS LIT AND THE RED UNLOCKED LIGHT WAS LIT. FOLLOWED QRH ECAM. RETURNED TO KGRR. FACT 02MAR19 23:19 GRR JACKED AIRCRAFT REF 07-11-00-00. COMPLIED WITH EXTENTION AND RETRACTION TEST, REF 32-31-00-00. FOUND THE LT MLG DID NOT GO UP. UPON FURTHER INSPECTION FOUND MECHANICAL DOWN LOCK INDICATOR LINKAGE PREVENTING GEAR FROM RETRACTING. REF AMM 32-61-14-04 FIG 402 ITEM 7 SHOWS THE LINKAGE THAT BROKE DURING LANDIND GEAR RETRACTION. REMOVED DOWN LOCK LINKAGE UNDER WRI#32-60/4587. PERFORMED EXTENTION AND RETRACTION OF LT MLG 3 TIMES WITH NO DEFECTS, OK FOR SERVICE.
